MAUDE Adverse Event Report: NEOCIS, INC. YOMI ROBOTIC SYSTEM; DENTAL NAVIGATION SYSTEM

NEOCIS, INC. YOMI ROBOTIC SYSTEM; DENTAL NAVIGATION SYSTEM
Model Number GEN 1
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
After a guided procedure, it was found that 1 of 2 implant placements were not according to the surgical plan.One implant was placed buccal to plan.An analysis of the system log files and a post-op ct scan was completed.Some contributing factors were identified i.E., patient was outside of the recommended work volume, however a definitive root cause could not be established.A quick check of the system was also performed after the procedure and the system was found to be in good working order.Successful procedures have been performed since this event however field service will still be contacted to determine if servicing of the system is needed.
 
Additional Manufacturer Narrative
Correction: g3.

Brand Name
YOMI ROBOTIC SYSTEM
Common Device Name
DENTAL NAVIGATION SYSTEM
Manufacturer (Section D)
NEOCIS, INC.
545 nw 26th st unit 700
miami FL 33127
Manufacturer (Section G)
NEOCIS, INC.
545 nw 26th st unit 700
miami FL 33127
Manufacturer Contact
william tapia
545 nw 26th st unit 700
miami, FL 33127
MDR Report Key18070925
Report Number3012787974-2023-80078
Device Sequence Number7572773
Product Code QRY
UDI-Device Identifier00810004900004
UDI-Public00810004900004
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGEN 1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date11/06/2023
Supplement Report FDA Received Date06/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown